MAUDE Adverse Event Report: Zimmer Manufacturing B.V. PERSONA ALL POLY PATELLA CEMENTED 35 MM DIAMETER; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer

Zimmer Manufacturing B.V. PERSONA ALL POLY PATELLA CEMENTED 35 MM DIAMETER; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tendinopathy (4887)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient in a clinical study underwent an initial left total knee arthroplasty and subsequently required a cortisone injection and topical cream for iliotibial band tenderness approximately 3 months post-implantation.The patient symptoms resolved approximately 1 month later.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42502607401, psn fem cr cmt ccr std sz12, 67171727, 42532008301, psn tib stm 5 deg sz h l, 67434680, 42512101012, psn mc ve asf l 12mm 12/gh , 65432905, psn mc ve asf l 12mm 12/gh.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA ALL POLY PATELLA CEMENTED 35 MM DIAMETER
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Coated, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Manufacturing B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
Zimmer Manufacturing B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50310427
Report Number0002648920-2026-00143
Device Sequence Number8770434
Product Code MBH
UDI-Device Identifier00889024247642
UDI-Public(01)00889024247642(17)301106(10)67605739
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42540000035
Device Lot Number67605739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight215 LB
Patient RaceWhite